MAUDE Adverse Event Report: LUMINEX CORPORTION VERIGENE I BC-GN ASSAY

LUMINEX CORPORTION VERIGENE I BC-GN ASSAY
Model Number N/A
Medical Device Problem Code Failure to Fold (1255)
Health Effect - Clinical Codes Death (1802); Septic Shock (2068); Cardiogenic Shock (2262)
Date of Event 11/09/2020
Type of Reportable Event Death
Event or Problem Description
A customer had reported a false negative ctx-m marker while utilizing verigene bc-gn assay.The patient was admitted on (b)(6) 2020 due to anasarca, the patient had expired on (b)(6) 2020 at 2:14 pm.The cause of death reported by the customer is septic and cardiogenic shock.Patient was on levofloxacin and doxycycline since admission.Meropenem and linezolid started (b)(6) 2020 around 1 am at the patient time of death, the medications (meropenem and linezolid) were removed from the patients treatment and no longer administered.Verigene bc-gn assay run on (b)(6) 2020, patient expired the same day; 4 hours after verigene result completed of septic like symptoms.The customer reported that the treatment was not amended due to the verigene reporting.The investigation is ongoing and if additional information becomes available, a follow-up report will be submitted.
 
Event or Problem Description
A customer had reported a false negative ctx-m marker while utilizing verigene bc-gn assay on (b)(6) 2020.On (b)(6) 2020, after further investigation it was determined that the device was performing per performance specification per the package insert, and there was no indication of a device malfunction.

Brand Name
VERIGENE I BC-GN ASSAY
Common Device Name
VERIGENE I BC-GN ASSAY
Manufacturer (Section D)
LUMINEX CORPORTION
4088 commercial avenue
northbrook IL 60062
MDR Report Key11046263
Report Number3006028115-2020-00002
Device Sequence Number16405781
Product Code PEN
UDI-Device Identifier00840487101599
UDI-Public00840487101599
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K132843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2021
Device Model NumberN/A
Device Catalogue Number20-005-021
Device Lot Number082620021A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;